MathSciNet Relay Station
MathSciNet bibliographic data
MR1140316 (92k:35011) 35A30 (35P25 58G37)
Athorne, C.; Nimmo, J. J. C. On the Moutard transformation for integrable partial differential equations. Inverse Problems 7 (1991), no. 6, 809–826.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement